CSpace
Results on entire solutions for a degenerate critical elliptic equation with anisotropic coefficients
Chen ShaoWei2; Lin LiShan1
2011-02-01
Source PublicationSCIENCE CHINA-MATHEMATICS
ISSN1674-7283
Volume54Issue:2Pages:221-242
AbstractIn this paper, we study the following degenerate critical elliptic equation with anisotropic coefficients -duv(vertical bar x(N)vertical bar(2 alpha)del u) = K(x)vertical bar x(N)vertical bar(alpha.2)*((s)) (s)vertical bar u vertical bar(2)*((s)) (2)u in R(N), where x = (x1, ... , x(N)) is an element of R(N), N >= 3, alpha > 1/2, 0 <= s <= 2 and 2* (s) = 2(N - s)/(N - 2). Some basic properties of the degenerate elliptic operator -div(vertical bar x(N)vertical bar(2 alpha a)del u) are investigated and some regularity, symmetry and uniqueness results for entire solutions of this equation are obtained. We also get some variational identities for solutions of this equation. As consequences, we obtain some nonexistence results for this equation.
Keywordweighted Sobolev inequalities Harnack inequality moving sphere method variational identities
DOI10.1007/s11425-010-4118-0
Language英语
Funding ProjectNational Natural Science Foundation of China[10901112] ; National Natural Science Foundation of China[11001255] ; Beijing Natural Science Foundation[1102013] ; China Postdoctoral Science Foundation[20090460548]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000287200600002
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/11418
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLin LiShan
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100190, Peoples R China
2.Capital Normal Univ, Sch Math Sci, Beijing 100048, Peoples R China
Recommended Citation
GB/T 7714
Chen ShaoWei,Lin LiShan. Results on entire solutions for a degenerate critical elliptic equation with anisotropic coefficients[J]. SCIENCE CHINA-MATHEMATICS,2011,54(2):221-242.
APA Chen ShaoWei,&Lin LiShan.(2011).Results on entire solutions for a degenerate critical elliptic equation with anisotropic coefficients.SCIENCE CHINA-MATHEMATICS,54(2),221-242.
MLA Chen ShaoWei,et al."Results on entire solutions for a degenerate critical elliptic equation with anisotropic coefficients".SCIENCE CHINA-MATHEMATICS 54.2(2011):221-242.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen ShaoWei]'s Articles
[Lin LiShan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen ShaoWei]'s Articles
[Lin LiShan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen ShaoWei]'s Articles
[Lin LiShan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.